The PUA representations of the Shubnikov point groups

Share/Save/Bookmark

Broek van den, P.M. (1979) The PUA representations of the Shubnikov point groups. Journal of Physics C: Solid State Physics, 12 (7). pp. 1201-1219. ISSN 0022-3719

[img]
Preview
PDF
741Kb
Abstract:The irreducible PUA representations of the Shubnikov point groups are tabulated using the procedure ofgeneralisedinduction and thedecomposition theory offactor systems.
Item Type:Article
Copyright:© 1979 The Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64072
Official URL:http://dx.doi.org/10.1088/0022-3719/12/7/012
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page